# SDR FDEA201611043825

- Difficulty date: November 4, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 85,026 hours, 31,613 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 3 Spoiler Lt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT NR 3 SPOILER UPPER SKIN WAS DELAMINATED.  REPAIRED THE SKIN SRM 57-00-01 VOL.I, FIG.4, PG.11.
